MathSciNet Relay Station
MathSciNet bibliographic data
MR1225545 11B68 (05A15)
Grassl, Richard M. Euler numbers and skew-hooks. Math. Mag. 66 (1993), no. 3, 181–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement